# SDR SWI2023F00369

- Difficulty date: July 24, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL9 FROM FS1015 TO 1069.75 HAS SIGNS OF CORROSION.     (C-CHECK RO 9/13/2023)    PERFORMED SPLICE REPAR TO LBL.9 FLOOR BEAM FROM APROX FS.977-1069 REF CRJ 700 SRM 53-00-41-201-001-001-A01 FIG.53-00-41-991-803 , DWG MM670-35301 REV.H AND REO 670-53-61-2149 REV.A DATED 2023-08-23. COMPLIED WITH 51-900-1002-SKY.
